Join the 'Vitamin D' group to help and get support from people like you.
Vitamin D Questions
We found 166 questions associated with the 'Vitamin D' topic.
Posted 24 Nov 2010 by • 57 answers
I took my first dose of 50,000 units of vitamin (D2) this past Friday night. I was prescribed 50,000 units once a week for 12 weeks. I experience adrenalin rush symptoms along with a little shakiness and insomnia. However once I fell asleep, I stayed asleep until I woke up abruptly feeling like I ...
Posted 8 Mar 2013 by • 4 answers
I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it turns out my level is 5.9. I am now on 50,000 iu per week and 2000 iu per day. I just started this week, but I honestly feel worse instead of better. My ...
Posted 11 May 2010 by • 2 answers
Posted 18 Oct 2012 by • 5 answers
... consistent pain in my legs and everyday there is a different part where the pain comes up. I also feel that I am not able to think clearly and concentrate on my work. I have been taking 50,000 IU D3 for the last 2 weeks and have seen no improvement. Should I take time off from work, would that ...
Posted 15 Oct 2012 by • 9 answers
... debilitating. Chest pain, joint pain, insomnia, fatique, itching, depression and much more!!! Please take small doses and work up gradually - and track any changes that are bothersome. Good luck!
Posted 14 Jan 2013 by • 5 answers
My Dr. says my Vit. D level is low and I have the blood test results but I don't see it listed. Is it eGFR?
Posted 26 Aug 2009 by • 15 answers
Turned out according to my lab tests that my vitamin D is low. i've been taking vitamin D supplements, vit C calcium daily plus 15 min sunshine exposure. How long before I start feeling better?
Posted 20 Mar 2013 by • 3 answers
I had my yearly physical exam about 2 months ago and was told after having blood work, my thyroid levels were low. I was prescribed Levothyroxine. I also took a multivitamin containing 600mg of Calcium, along with 5,000IU of vitamin D. I was unaware of the warning not to take Calcium & Iron ...
Posted 20 Mar 2013 by • 4 answers
I have been dx'd by my Dr & have stared taking supplemental vit D - 50,000 iu weekly. Doing some internet searching, I see there are many symptoms I have that can be attributed to a vitamin D deficiency, including blurred vision which I have noticed over the past several months. Has anyone ...
Posted 22 Feb 2014 by • 2 answers
... I have no idea what my blood test results were, I just received a phone call and told to pick up my prescription and start taking 20,000 IU, 500 mcg of Vitamin D3, 3 times per week for 3 months then get tested again. This seems like a high dose to me, so wondering how low my levels must be. ...
Posted 29 Nov 2009 by • 1 answer
I have found differences in the units, but what I really mean is the differences in the chemistry & the indications. I know vit D helps preserve the Calcium in bones, but what other indications are for the diff types of vit D?
Posted 26 Nov 2017 by • 0 answers
I have been taking vitamins why I have been on the pill I haven't had sex though for about 2months as I have had a procedure done and had to take 2 months worth of pills I have been taking a vitamin drink in the morning it has 476 mg of vitamin c b6 7.1 mg and b12 8.6mg and b1 and b2 it also ...
Posted 7 Oct 2017 by • 0 answers
I was prescribed 50,000 Vitamin D by my Doctor for almost no Vitamin D.13 weeks ago. She did blood work checking my thyroid and it was fine. Now after taking this 50,000 Vitamin D weekly I have a problem my calcium blood level is way to high. Is this caused by this Vitamin D 50,000 units a week? ...
Posted 20 Sep 2017 by • 0 answers
I am on digoxin for SVT and I am also on tenormin, I have developed a Vitamin D toxicity and was doing some research to find that you can also develop a toxicity to digoxin as well. I am not taking enough vitamin D supplements for me to have a toxicity so I was wondering if the digoxin could be the ...
Posted 5 Jun 2017 by • 3 answers
I was prescribed for 50000 ui once a week, but I took it once a day for a week. I'm thirsty and dizzy... what should I do? Should I go to the emergency room?